# SDR CHQA201100275

- Difficulty date: July 15, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 26,519 hours, 21,567 cycles
- Engine: Allsn AE3007A
- Engine time: 24,693 hours, 20,914 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524789003
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE CARGO FRAME AT FR. 66 AT STRINGER 16L.  MAINTENANCE REPAIRED THE CARGO FRAME 66 AT STRINGER 16L IN ACCORDANCE WITH ETD 2011-145-102244.
